| Model Number |
623-00-36D |
| Medical Device Problem Codes |
Unstable (1667); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
04/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
Event or Problem Description
Patient had right index tha in (b)(6) 2021.Patient presents with instability and recurrent dislocation.Undergoes revision on (b)(6) 2021 due to lateral instability although well fixed cup.The cup, head, and liner are exchanged.